# SDR USAA060886

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,476 hours, 12,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP LEADING EDGE 10 FT 2" FROM OTBD EDGE.  REMOVED DAMAGE (COMPOSITE) PERFORMED COMPOSITE LAY UP REPAIR PER SRM 57-53-00, DEFECT SIZE: 1.25" L BY 1".
